Ps- someone's finally listening x

Hello lovlies!

I appreciate all of your replies in the last week...x I realise some of them where a little bit worrying x I went to my doctor today after last nights rather horrendous eye and headache thing... They've put me on steroids (6x a day to be increased if they don't help) and morphine (liquid oramorph 40ml a day to be increased if not helpful) I was just wondering if anyone knew what to expect or if they had any past stories they would mind sharing.

Ps- someone's finally listening.. And I'm starting to feel almost human!x

1 Reply

  • Hello there, sweetie. Thank goodness someone has listened to you at last! My advice is to keep taking the drugs and feel human again. After a while you may feel like reducing the doses, but this aught to be done under medical control. Perhaps the practice nurse at your GP's surgery could advise you.

    So pleased to hear you are feeling much better. xxx

You may also like...